# SDR QMLA2018040118037

- Difficulty date: April 1, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N358AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7022
- Aircraft time: 2,411 hours, 8,645 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 2,411 hours, 5,733 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Shelf
- Part number: 350A2340132051
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,411 hours, 8,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE BATTERY SHELF CRACKED AFT OF TB FRAME 2285.8 STARTING AT 4 INCHES AND IS APPROXIMATELY 1.75 INCHES LONG, ANOTHER CRACK 3 INCHES AFT OF THAT, APPX 4.5 INCHES LONG WITH MULTIPLE CRACKS AND MISSING MATERIAL.
